Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest long term methods of contraception

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6011 Questions

default
Posted on Mon, 11 Aug 2014 in Abortion and Stillbirth
Question: HI My name is XXXXXXX And i am 25 weight 42, Height 5'.

I am pregnant twice and my mother in law aborted the child because it was a girl, So i don't want to pregnant or mother anymore, Can you please suggest some medicine and procedure so that my womb get diffused or something through which i can't become a mother again, There are a lot of miserable circumstance which is do not oppose my family, and also i can't share, So i am asking because of my health, Please suggest.
doctor
Answered by Dr. Aarti Abraham 11 minutes later
Brief Answer:
OPTIONS DISCUSSED, BUT THINK AGAIN

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
Dear XXXXXXX I fully sympathize with you, and can understand your pain and rage at being forced to abort twice, that too, for the shameful reason that you mention.
You can actually expose your in laws and the torture you have been through, and live a healthy and happy life, possibly being a mother again.
There are long term methods of contraception.
You can opt for an intra uterine device - Copper T , Multiload or Mirena, as long as they are inside ( 3 - 5 years ) , you will not conceive.
If you are very desperate, you can go for tubal ligation ( tying of the tubes ) which will stop pregnancy.
Before doing this, consider your decision well, in future, if circumstances change, you might regret your decision.
It is always better to stand up to such evil torture instead of hiding it and bearing it.
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 29 hours later
Thank you XXXXXXX for your kind note, But i have decided myself to finish it over, So can you please explain more about tubal ligation ( tying of the tubes) and i don't want to go with any surgical procedure, I am more likely to go with medicine so that nobody get to know, since my family circumstances are getting worst, SO please suggest some medicine and the complete procedure.

once again thank you so much for all your kind help!!
doctor
Answered by Dr. Aarti Abraham 3 hours later
Brief Answer:
OPTIONS AGAIN ELABORATED.

Detailed Answer:
Dear XXXXXXX
Just on a personal note - have you tried marriage counselling ?
Why deprive yourself permanently of the XXXXXXX of motherhood, or atleast the ability to become a mother ?
Tying of the tubes IS a surgical procedure, albeit, a very minor and quick one.
It can be done laparoscopically, and you can be home the same day itself.
As far as medications are concerned, there are none that would permanently make you sterile.
You would need to have a surgical procedure.
As I said, the intra uterine device can be kept for 3 , 5 or 10 years - there are various options.
Also, shots like the Depo Provera need to be taken every 3 months.
The implant is inserted under the skin and needs to be similarly renewed, as does the patch or a vaginal ring.
These are the options for you, dear XXXXXXX
Again, I fully empathize with your situation and urge you to try counselling as a tool before deciding anything.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures

Recent questions on  Provera

doctor1 MD

Good evening, I m here to inquire about a problem that I ve been having trouble dealing with. I m currently on a type of birth control called a depo shot taken every 3months. Ever since then, my periods have been light but for a longer time span. There s also no more blood clots. There are times where my partner and I would preform sex and it d bleed but it s very diluted, but most of the time it s just looks like he slaughter something. It s very bloody, sometimes it bleeds out brown. There are also times where it won t bleed for up to 3-4days but then suddenly bleed out of no where. My partner and I haven t had intercourse with anyone else so it wouldn t be an STD, right? Is it a hormonal imbalance from the birth control shot? I ve been taking alot of vitamins also, does that account for anything? It s been 2weeks since my period has ended but i m still having bleeding, even without intercourse coming into play. What can I do to make this go away?

doctor1 MD

HI, its been a year since ive gotten off of the depo shot an I have not had a consistent menstrual cycle since. Ive been back an forth on the shot for at least 3 years lasting one consecutive. For the entire 8 months after getting off the depo I spottted. The colors changed from bright red to a very dark brown. This last month an a half I have not been spotting at all a week ago I started noticing a thick milky like white discharge when I use the bathroom an wipe. For the entire year an a half ive been with my boyfriend we have not used protection an I have never been pregnant. Could you please help me

doctor1 MD

For the past 5 months I have been experiencing strange bumps and a skin rash. I first noticed it as what appeared as hives on my butt, it spread to all over my butt. After a couple months of constantly searching for an answer I went to the doctor. They said it looked like hives and could be an allergic reaction. I was prescribed a steroid cortisone cream which cleared the bumps but they returned once I stopped using it. The last month my legs have been extremely itchy with small bumps on the back of my legs. I just got another depo shot and it seemed to make it worse. There are red bumps everywhere on my lower body. Could this be due to my depo shot that I started late September?

doctor1 MD

Hi i been on the depo shot for one month and missed my period now im having brown and red and sometimes like pink spotting whats going on how can i stop it. The bleeding will be alil to alot then stop and then its brown and turn red and pink but mostly brown but its on and off all day

doctor1 MD

I read research that etonogestrel stop sperm production oin males so is it ok to use etonogestrel implant? Will the effect on males will be the same as estradiol valerate and depo provera? Thanks

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...

doctor1 MD

I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...